Alert archive / Colorado / Red Flag Warnings in 2019
Red Flag Warning 23, NWS Pueblo, CO
NWS Pueblo, CO issued this red flag warning at Oct 18, 2019, 4:05 AM MDT for 6 counties in Colorado. It took effect at Oct 18, 2019, 3:00 PM MDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 18, 2019, 4:05 AM MDT (10:05 UTC)
- In effect from
- Oct 18, 2019, 3:00 PM MDT
- Expired
- Oct 18, 2019, 8:00 PM MDT
- In force
- 5 hr
- Issued by
- NWS Pueblo, CO
Counties Baca County, CO, Bent County, CO, Crowley County, CO, Kiowa County, CO, Otero County, CO, Prowers County, CO
The radar
The Pueblo radar (KPUX), 113 km from the middle of the area, began a volume at 10:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 10.1 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4442 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 187 m²/s²
- 0-3 km storm-relative helicity
- 236 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
554 WWUS85 KPUB 181005 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 405 AM MDT Fri Oct 18 2019 ...A Red Flag Warning has been issued for gusty winds, dry fuels and the potential for dry thunderstorms from 3 PM this afternoon until 8 PM this evening for fire weather zones 231...232...234...235... 236 and 237...which includes Crowley, Kiowa, Otero, Prowers, Bent and Baca Counties... ...A Fire Weather Watch remains in effect for gusty winds, low humidity and dry fuels from Saturday afternoon through Saturday evening for fire weather zones 220, 221, 222, 224, 225, 226, 227, 229 and 230, which includes the Central Mountains, San Luis Valley, the Eastern Mountains, Fremont, Teller, El Paso, Huerfano and western Las Animas counties... COZ231-232-234>237-190200- /O.NEW.KPUB.FW.W.0023.191018T2100Z-191019T0200Z/ Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- Kiowa County Including Eads-Bent County Including Las Animas- Prowers County Including Lamar- Baca County Including Springfield and Eastern Comanche Grasslands- 405 AM MDT Fri Oct 18 2019 ...RED FLAG WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING FOR DRY THUNDERSTORMS, DRY FUELS, AND GUSTY WINDS FOR FIRE WEATHER ZONES 231...232...234...235... 236 AND 237... The National Weather Service in Pueblo has issued a Red Flag Warning for dry thunderstorms, dry fuels, and gusty winds, which is in effect from 3 PM this afternoon to 8 PM MDT this evening. * Affected Area...Fire Weather Zones 231...232...234...235... 236 and 237. * Impacts...lightning from dry thunderstorms could cause new fire starts. Conditions will be favorable for the rapid growth and spread of fires. * Thunderstorms...isolated to scattered dry thunderstorms are expected across portions of the Eastern Plains this afternoon and evening. * Outflow Winds...erratic variable outflow winds will be possible with gusts to near 40 mph possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ220>222-224>227-229-230-190215- /O.CON.KPUB.FW.A.0013.191019T1800Z-191020T0300Z/ Upper Arkansas River Valley Including Lake County and Chaffee County- Teller County/Rampart Range Including Pikes Peak and Florissant Fossil Beds National Monument- Fremont County Including Canon City/Howard/Texas Creek- San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- Southern Front Range Including Sangre De Cristo Mountains/Wet Mountains/La Veta Pass- Northern El Paso County Including Monument and Black Forest- Southern El Paso County Including Fort Carson and Colorado Springs-Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- 405 AM MDT Fri Oct 18 2019 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING FOR GUSTY WINDS, LOW RELATIVE HUMIDITY AND DRY FUELS FOR FIRE WEATHER ZONES 220...221...222...224... 225...226...227...229 AND 230... * Affected Area...Fire Weather Zones 220...221...222...224... 225...226...227...229 and 230. * Winds...Southwest 10 to 20 mph with gusts up to 40 mph. * Timing...Saturday afternoon through Saturday evening. * Minimum Relative Humidity...5 to 10 percent. * Impacts...Conditions will be favorable for the rapid ignition, growth and spread of fires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$
2 follow-up statements
227 WWUS85 KPUB 182139 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 339 PM MDT Fri Oct 18 2019 ...A Red Flag Warning remains in effect for gusty winds, dry fuels and the potential for dry thunderstorms until 8 PM this evening for fire weather zones 231...232...234... 235... 236 and 237...which includes Crowley, Kiowa, Otero, Prowers, Bent and Baca Counties... ...A Red Flag Warning has been issued for gusty winds, low humidity and dry fuels from Saturday afternoon through Saturday evening for fire weather zones 220, 221, 222, 224, 225, 226, 227, 229 and 230, which includes the Central Mountains, San Luis Valley, the Eastern Mountains, Fremont, Teller, El Paso, Huerfano and western Las Animas counties... ...A Fire Weather Watch has been issued for gusty winds, low humidity and dry fuels from late Sunday morning through Sunday evening for fire weather zones 221, 222, and 224 through 237, which includes the San Luis Valley, the Eastern Mountains, Teller, County, Fremont County, the Interstate 25 Corridor, and all of the eastern Colorado plains... COZ221-222-224>227-229-230-191345- /O.UPG.KPUB.FW.A.0013.191019T1800Z-191020T0300Z/ /O.NEW.KPUB.FW.W.0024.191019T1800Z-191020T0200Z/ /O.NEW.KPUB.FW.A.0014.191020T1700Z-191021T0200Z/ Teller County/Rampart Range Including Pikes Peak and Florissant Fossil Beds National Monument- Fremont County Including Canon City/Howard/Texas Creek- San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- Southern Front Range Including Sangre De Cristo Mountains/Wet Mountains/La Veta Pass- Northern El Paso County Including Monument and Black Forest- Southern El Paso County Including Fort Carson and Colorado Springs-Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- 339 PM MDT Fri Oct 18 2019 ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT SATURDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 221...222...224...225...226...227...229 AND 230... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 221...222...224...225...226...227...229 AND 230... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect from noon to 8 PM MDT Saturday. A Fire Weather Watch has also been issued. This Fire Weather Watch for gusty winds and low relative humidity is in effect from Sunday morning through Sunday evening. The Fire Weather Watch is no longer in effect. * Affected Area...Fire Weather Zones 221...222...224...225... 226...227...229 and 230. * Winds...West 20 to 30 mph with gusts up to 45 mph. * Timing...Saturday afternoon through Saturday evening for the Red Flag Warning, late Sunday morning through Sunday evening for the Fire Weather Watch. * Relative Humidity...As low as 10 percent. * Impacts...Conditions will be favorable for the rapid ignition, growth and spread of fires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ COZ220-191345- /O.UPG.KPUB.FW.A.0013.191019T1800Z-191020T0300Z/ /O.NEW.KPUB.FW.W.0024.191019T1800Z-191020T0200Z/ Upper Arkansas River Valley Including Lake County and Chaffee County- 339 PM MDT Fri Oct 18 2019 ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT SATURDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 220... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds and low relative humidity, which is in effect from noon to 8 PM MDT Saturday. The Fire Weather Watch is no longer in effect. * Affected Area...Fire Weather Zone 220. * Winds...West 20 to 30 mph with gusts up to 45 mph. * Timing...Saturday afternoon through Saturday evening. * Relative Humidity...As low as 12 percent. * Impacts...Conditions will be favorable for the rapid ignition, growth and spread of fires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ231-232-234>237-191345- /O.NEW.KPUB.FW.A.0014.191020T1700Z-191021T0200Z/ /O.CON.KPUB.FW.W.0023.000000T0000Z-191019T0200Z/ Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- Kiowa County Including Eads-Bent County Including Las Animas- Prowers County Including Lamar- Baca County Including Springfield and Eastern Comanche Grasslands- 339 PM MDT Fri Oct 18 2019 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 231...232...234...235...236 AND 237... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 231...232...234...235...236 AND 237... The National Weather Service in Pueblo has issued a Fire Weather Watch for gusty winds and low relative humidity, which is in effect from Sunday morning through Sunday evening. * Affected Area...Fire Weather Zones 231...232...234...235... 236 and 237. * Winds...West 20 to 30 mph with gusts up to 40 mph. * Relative Humidity...As low as 11 percent. * Impacts...lightning from dry thunderstorms could cause new fire starts early this evening. Conditions will be favorable for the rapid growth and spread of fires on Sunday. * Thunderstorms...isolated to scattered dry thunderstorms are expected across portions of the Eastern Plains this afternoon and evening. * Outflow Winds...erratic variable outflow winds will be possible with gusts to near 40 mph possible tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ COZ228-233-191345- /O.NEW.KPUB.FW.A.0014.191020T1700Z-191021T0200Z/ Pueblo County Including Pueblo- Eastern Las Animas County Including Pinon Canyon- 339 PM MDT Fri Oct 18 2019 ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 228 AND 233... The National Weather Service in Pueblo has issued a Fire Weather Watch for gusty winds and low relative humidity, which is in effect from Sunday morning through Sunday evening. * Affected Area...Fire Weather Zones 228 and 233. * Winds...Northwest 20 to 30 mph with gusts up to 45 mph. * Relative Humidity...As low as 10 percent. * Impacts...Conditions will be favorable for the rapid ignition, growth and spread of fires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$
331 WWUS85 KPUB 190144 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 744 PM MDT Fri Oct 18 2019 ...A Red Flag Warning is in effect for gusty winds, low humidity and dry fuels from Saturday afternoon through Saturday evening for fire weather zones 220, 221, 222, 224, 225, 226, 227, 229 and 230, which includes the Central Mountains, San Luis Valley, the Eastern Mountains, Fremont, Teller, El Paso, Huerfano and western Las Animas counties... ...A Fire Weather Watch is in effect for gusty winds, low humidity and dry fuels from late Sunday morning through Sunday evening for fire weather zones 221, 222, and 224 through 237, which includes the San Luis Valley, the Eastern Mountains, Teller, County, Fremont County, the Interstate 25 Corridor, and all of the eastern Colorado plains... COZ231-232-234>237-191745- /O.EXP.KPUB.FW.W.0023.000000T0000Z-191019T0200Z/ /O.CON.KPUB.FW.A.0014.191020T1700Z-191021T0200Z/ Crowley County Including Ordway- Otero County Including La Junta and Western Comanche Grasslands- Kiowa County Including Eads-Bent County Including Las Animas- Prowers County Including Lamar- Baca County Including Springfield and Eastern Comanche Grasslands- 744 PM MDT Fri Oct 18 2019 ...A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 231...232...234...235...236 AND 237... ...A RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 231...232...234...235...236 AND 237... * Affected Area...Fire Weather Zones 231...232...234...235... 236 and 237. * Winds...West 20 to 30 mph with wind gusts around 40 mph. * Relative Humidity...As low as 11 percent. * Conditions will be favorable for the rapid growth and spread of fires on Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ COZ221-222-224>227-229-230-191745- /O.CON.KPUB.FW.W.0024.191019T1800Z-191020T0200Z/ /O.CON.KPUB.FW.A.0014.191020T1700Z-191021T0200Z/ Teller County/Rampart Range Including Pikes Peak and Florissant Fossil Beds National Monument- Fremont County Including Canon City/Howard/Texas Creek- San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- Southern Front Range Including Sangre De Cristo Mountains/Wet Mountains/La Veta Pass- Northern El Paso County Including Monument and Black Forest- Southern El Paso County Including Fort Carson and Colorado Springs-Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- 744 PM MDT Fri Oct 18 2019 ...A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT SATURDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 221...222...224...225...226...227...229 AND 230... ...A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 221...222...224...225...226...227... 229 AND 230... * Affected Area...Fire Weather Zones 221...222...224...225... 226...227...229 and 230. * Winds...West 20 to 30 mph with wind gusts around 50 mph. * Timing...Saturday afternoon through Saturday evening for the Red Flag Warning, late Sunday morning through Sunday evening for the Fire Weather Watch. * Relative Humidity...As low as 10 percent. * Impacts...Conditions will be favorable for the rapid ignition, growth and spread of fires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ COZ220-191745- /O.CON.KPUB.FW.W.0024.191019T1800Z-191020T0200Z/ Upper Arkansas River Valley Including Lake County and Chaffee County- 744 PM MDT Fri Oct 18 2019 ...A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT SATURDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 220... * Affected Area...Fire Weather Zone 220. * Winds...West 20 to 30 mph with wind gusts around 45 mph. * Timing...Saturday afternoon through Saturday evening. * Relative Humidity...As low as 12 percent. * Impacts...Conditions will be favorable for the rapid ignition, growth and spread of fires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ228-233-191745- /O.CON.KPUB.FW.A.0014.191020T1700Z-191021T0200Z/ Pueblo County Including Pueblo- Eastern Las Animas County Including Pinon Canyon- 744 PM MDT Fri Oct 18 2019 ...A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 228 AND 233... * Affected Area...Fire Weather Zones 228 and 233. * Winds...Northwest 20 to 30 mph with wind gusts around 45 mph. * Relative Humidity...As low as 10 percent. * Impacts...Conditions will be favorable for the rapid ignition, growth and spread of fires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Oct 17, 11:28 PM MDT, 4 hours 37 minutes earlier.
Area forecast discussion, Oct 17, 11:28 PM MDT, 4 hours 37 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1128 PM MDT Thu Oct 17 2019 .UPDATE... Issued at 736 PM MDT Thu Oct 17 2019 Quick update for cancellation of the Red Flag Warning for this evening, and to incorporate latest obs data as well as hi-res model data. Moore && .SHORT TERM...(This evening through Friday) Issued at 351 PM MDT Thu Oct 17 2019 Currently, recent computer simulations, GOES satellite imagery, radar returns and real-time data indicate that near critical to critical fire weather conditions being observed over many portions of the CWA, assisted by recent wind gusts between 30 mph and 40 mph near Poncha Pass, Salida, Monarch Pass, Manitou Springs, La Veta Pass, Colorado Springs, Weston, Wolf Creek Pass, Lamar and Walsenburg, therefore will allow existing Red Flag Warning to continue. In addition, well above seasonal mid-October temperatures also being observed this afternoon as reflected by 3 PM MDT temperature readings of 78F at Colorado Springs, 81F at Pueblo, 82F at Trinidad, 85F at La Junta and an impressive 91F temperature reading at Lamar. Primary short-term meteorological issues include increasing precipitation potential, temperatures, winds, and fire weather concerns. Increasing precipitation is expected to develop over higher terrain western locations from later tonight into Friday as PV analysis indicated an upper disturbance moving across during this time frame. Have depicted snow amounts basically in the 1 to 3 inch range over the Central Mountains, with generally under 2 inches of snow anticipated over the eastern San Juan Mountains from later tonight into Friday. Elsewhere, a cold front moving across eastern locations on Friday, will bring increasing precipitation chances to primarily portions of Teller and El Paso counties by Friday afternoon and to a lesser degree to portions of the far southeastern Colorado plains and have reflected this in latest grid/zone forecast. Another meteorological issue from tonight into early Friday morning is the potential for gusty winds(favoring higher terrain locations) and have depicted wind gusts in excess of 60 mph at times. Finally, above seasonal minimum temperatures are expected over the majority of the CWA tonight, while projected maximum temperatures on Friday should run some 10F to 20F cooler than maximum temperatures experienced this afternoon. .LONG TERM...(Friday night through Thursday) Issued at 351 PM MDT Thu Oct 17 2019 ...Fire Weather Remains Greatest Concern This Weekend... A couple of compact and potentially potent shortwave troughs of low pressure are expected to dive through the region this weekend and again around the middle of next week. GEFS/GEPS/EPS all are showing the potential for a deeper system cruising through Sunday afternoon/evening bringing a change of airmass, cooler and even drier, for a couple of days at least. Saturday...Breezy southerly winds are expected within an already dry airmass. Most concerned with higher fire spread potential across the central and southern mountains. Relative humidity values will still bottom out in the teens and the daytime heating will help ventilation rates increase greatly so even a little bit of wind could provide near critical or critical wildfire spread. Sunday... The strength of the aforementioned system will dictate just how tight the pressure gradient will be over the southeast plains and how strong the orographic lifting will be over the Sawatch and Mosquito Ranges will be. Right now, based on the ensemble means of the mid-level heights we think we will see a few inches of snow in Lake and Chaffee Counties with less accumulation the farther south you head in the San Juans...given the projected orientation of the flow. Could see close to Advisory level snows from this event in Lake and Chaffee Counties. More so concerned with the higher/critical fire weather conditions across the Front Range, southern Sangre's, and the portions of the southeast plains. Stronger westerly winds behind the trough and surface cold front will kick in during the afternoon hours. We could see gusts upwards of 50 MPH across the southern I-25 corridor and closer to 35-40 across the remainder of the Front Range and eastern plains. As was stated before, if the trough develops deeper then we can only see winds and gusts increase for Sunday afternoon and evening. We collaborated with SPC fire desk and they too are concerned about the southern parts of our region. They are placing a 70% probability of low rh/wind on Day 4, Sunday. Monday - Thursday...While we will be on the cooler side on Monday, winds will also be decreasing. The pattern aloft/mid- levels, becomes flatter but not quite zonal. This means we'll see a gradual warming trend through the remainder of the period, until the next shortwave moves through, closer to the Thursday time period. Overall not looking like a huge slug of moisture helps our continued drought conditions, outside a few mountain snows, through this period. && .AVIATION...(For the 06Z TAFS through 06Z Friday night) Issued at 1128 PM MDT Thu Oct 17 2019 VFR conditions are expected throughout the forecast period for KALS, KCOS, and KPUB. The mid-level winds are quite strong across the region and periodically those winds will reach the surface during the overnight hours, but will not last long. Tomorrow afternoon, gusty west to southwesterly winds will develop over all forecast points. During the mid-afternoon hours a cold front will develop over KCOS and KPUB, bringing strong northerly winds as the front passes. KCOS has the chance to have vicinity rain showers, but nothing to lower flight categories. && .PUB WATCHES/WARNINGS/ADVISORIES... Fire Weather Watch from Saturday afternoon through Saturday evening for COZ220>222-224>227-229-230. && UPDATE...MOORE SHORT TERM...77 LONG TERM...HEAVENER AVIATION...SKELLY
Hazardous weather outlook, Oct 17, 7:39 PM MDT, 8 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 739 PM MDT Thu Oct 17 2019 COZ058>089-093>099-181300- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 739 PM MDT Thu Oct 17 2019 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Tonight High elevation snow showers are possible tonight along the Continental Divide. Locations north of Cottonwood Pass may see an inch or two of accumulation on the peaks. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Spotty fire weather concerns are possible on Friday with concerns increasing for Saturday and Sunday. Low relative humidity values with widespread winds of 25 to 35 mph on Saturday increasing 40 to 50 mph on Sunday are expected. Use caution with any outdoor burning activities. Mountain snow showers are possible Saturday night into Sunday across the central and southwest mountains. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible across the central mountains north of Cottonwood Pass tonight. 27/SKELLY
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 18, 3:39 PM MDT | Fire Weather Watch | PUB | Alamosa, Baca, Bent, Conejos, Costilla, Crowley and 12 more | 20 hr |
| Oct 18, 3:39 PM MDT | Red Flag Warning | PUB | Alamosa, Chaffee, Conejos, Costilla, Custer, El Paso and 8 more | 28 hr |
Nearby
Red Flag Warnings in Colorado, 2019Every red flag warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.